# SDR DL73E001741

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,972 hours, 30,580 cycles
- Engine: Pwa JT8D15A
- Engine time: 34,175 hours, 27,550 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O NR 1 ENG EPR ERRATIC EGT RAPIDILY ROSE PAST YELLOW ARC TO 635.  RAN BOTH ENGINES TO T/O EPR, ALL PARAMETERS    WITHIN NORMAL OPERATING RANGES PER PFHB  INSPECTED INLET AND EXHAUST ALL NORMAL.
